Skip navigation

Heuristics for short route job shop scheduling problems

Heuristics for short route job shop scheduling problems

Drobouchevitch, I. G. and Strusevich, V. A. (1997) Heuristics for short route job shop scheduling problems. Other. University of Greenwich, London, UK.

Full text not available from this repository.

Abstract

Abstract not available

Item Type: Monograph (Other)
Additional Information: This paper was later published in Mathematical Methods of Operations Research journal, 48 (3). pp. 359-375, 1998; also available via this repository. ISBN: 978-1861660640
Pre-2014 Departments: School of Computing & Mathematical Sciences
Last Modified: 14 Oct 2016 08:59
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/74

Actions (login required)

View Item View Item